Volume 42, Issue 6

 

ارسال های اخیر

  • PPF dependent fixed point theorems for multi-valued mappings in Banach spaces 

    Farajzadeh, A.؛ Kaewcharoen, A.؛ Plubtieng, S. (Springer and the Iranian Mathematical Society (IMS), 2016-12-01)
    ‎We prove the existence of PPF dependent coincidence points for a pair of single-valued and multi-valued mappings satisfying generalized contractive conditions in Banach spaces‎. ‎Furthermore, the PPF dependent fixed point ...

  • Nonexistence and existence results for a 2$n$th-order $p$-Laplacian discrete Neumann boundary value problem 

    Shi, H.؛ Liu, X.؛ Zhang, Y. (Springer and the Iranian Mathematical Society (IMS), 2016-12-01)
    This paper is concerned with a 2nth-order p-Laplacian difference equation. By using the critical point method, we establish various sets of sufficient conditions for the nonexistence and existence of solutions for ...

  • Spacetimes admitting quasi-conformal curvature tensor 

    ‎Mallick‎, S.؛ Zhao, P.؛ De, U. C. (Springer and the Iranian Mathematical Society (IMS), 2016-12-01)
    ‎The object of the present paper is to study spacetimes admitting‎ ‎quasi-conformal curvature tensor‎. ‎At first we prove that a quasi-conformally flat spacetime is Einstein‎ ‎and hence it is of constant curvature and the ...

  • A remark on Remainders of homogeneous spaces in some compactifications 

    ‎Wang, H.؛ He, W. (Springer and the Iranian Mathematical Society (IMS), 2016-12-01)
    ‎We prove that a remainder $Y$ of a non-locally compact‎ ‎rectifiable space $X$ is locally a $p$-space if and only if‎ ‎either $X$ is a Lindel"{o}f $p$-space or $X$ is $sigma$-compact‎, ‎which improves two results by ...

  • Multiplicity result to some Kirchhoff-type biharmonic equation involving exponential growth conditions 

    Aouaoui, S. (Springer and the Iranian Mathematical Society (IMS), 2016-12-01)
    In this paper‎, ‎we prove a multiplicity result for some biharmonic elliptic equation of Kirchhoff type and involving nonlinearities with critical exponential growth at infinity‎. ‎Using some variational arguments and ...

  • Parabolic Marcinkiewicz integrals on product spaces 

    Ali, M. (Springer and the Iranian Mathematical Society (IMS), 2016-12-01)
    ‎In this paper‎, ‎we study the $L^p$ ($1

  • Multi-valued operators with respect $wt$-distance on metric type spaces 

    ‎Demma‎, M.؛ Saadati, R.؛ Vetro, P. (Springer and the Iranian Mathematical Society (IMS), 2016-12-01)
    ‎Recently‎, ‎Hussain et al.‎, ‎discussed the concept of $wt$-distance on a‎ ‎metric type space‎. ‎In this paper‎, ‎we prove some fixed‎ ‎point theorems for classes of contractive type multi-valued operators‎, ‎by using ...

  • Differential subordination and superordination results associated with the Wright function 

    Barciz, Á.؛ Kant, S.؛ Prajapat, J‎. ‎K‎. ‎ (Springer and the Iranian Mathematical Society (IMS), 2016-12-01)
    An operator associated with the Wright function is introduced in the open unit disk. Differential subordination and superordination results associated with this operator are obtained by investigating appropriate classes ...

  • Existence and nonexistence of positive solution for sixth-order boundary value problems 

    Mirzaei, H. (Springer and the Iranian Mathematical Society (IMS), 2016-12-01)
    ‎In this paper‎, ‎we formulate the sixth-order boundary value problem as Fredholm integral equation by finding Green's function and obtain the sufficient conditions for existence and multiplicity of positive solution for ...

  • Positive solutions of $n$th-order $m$-point boundary value problems 

    ‎ Yaslan Karaca, I.؛ Tokmak Fen, F. (Springer and the Iranian Mathematical Society (IMS), 2016-12-01)
    ‎In this paper‎, ‎by using four functionals fixed point theorem‎, ‎we obtain sufficient conditions for the existence of‎ ‎at least one positive solution of an $n$th-order $m$-point boundary value problem‎. ‎As an application‎, ...

  • On generalizations of semiperfect and perfect rings 

    Mehmet Demirci, Y. (Springer and the Iranian Mathematical Society (IMS), 2016-12-01)
    ‎We call a ring $R$ right generalized semiperfect if every simple right $R$-module is an epimorphic image of a flat right $R$-module with small kernel‎, ‎that is‎, ‎every simple right $R$-module has a flat $B$-cover‎. ‎We ...

  • On time-dependent neutral stochastic evolution equations with a fractional Brownian motion and infinite delays 

    Li, Z.؛ Xu, L.؛ Li, X. (Springer and the Iranian Mathematical Society (IMS), 2016-12-01)
    In this paper, we consider a class of time-dependent neutral stochastic evolution equations with the infinite delay and a fractional Brownian motion in a Hilbert space. We establish the existence and uniqueness of mild ...

  • Growth of meromorphic solutions for complex difference‎ ‎equations of Malmquist type 

    Zhang, Y‎. ‎Y‎.؛ Gao, Z. S.؛ Zhang, J. L. (Springer and the Iranian Mathematical Society (IMS), 2016-12-01)
    ‎In this paper‎, ‎we give some necessary conditions for a complex‎ ‎difference equation of Malmquist type‎ $$‎sum^n_{j=1}f(z+c_j)=frac{P(f(z))}{Q(f(z))}‎,$$ ‎where $n(in{mathbb{N}})geq{2}$‎, ‎and $P(f(z))$ and ...

  • Co-centralizing generalized derivations acting on multilinear polynomials in prime rings 

    Dhara, B.؛ Kar, S.؛ Pradhan, K. G. (Springer and the Iranian Mathematical Society (IMS), 2016-12-01)
    ‎Let $R$ be a noncommutative prime ring of‎ ‎characteristic different from $2$‎, ‎$U$ the Utumi quotient ring of $R$‎, ‎$C$ $(=Z(U))$ the extended centroid‎ ‎of $R$‎. ‎Let $0neq ain R$ and $f(x_1,ldots,x_n)$ a multilinear‎ ...

  • Simple groups with the same prime graph as $D_n(q)$ 

    Khosravi, B.؛ Babai, A. (Springer and the Iranian Mathematical Society (IMS), 2016-12-01)
    Vasil'ev posed Problem 16.26 in [The Kourovka Notebook: Unsolved Problems in Group Theory, 16th ed.,Sobolev Inst. Math., Novosibirsk (2006).] as follows:Does there exist a positive integer $k$ such that there ...

  • Global convergence of an inexact interior-point method for convex quadratic‎ ‎symmetric cone programming‎ 

    Pirhaji, M.؛ Mansouri, H.؛ Zangiabadi, M. (Springer and the Iranian Mathematical Society (IMS), 2016-12-01)
    ‎In this paper‎, ‎we propose a feasible interior-point method for‎ ‎convex quadratic programming over symmetric cones‎. ‎The proposed algorithm relaxes the‎ ‎accuracy requirements in the solution of the Newton equation ...

  • On natural homomorphisms of local cohomology modules 

    Mahmood, W. (Springer and the Iranian Mathematical Society (IMS), 2016-12-01)
    ‎Let $M$ be a non-zero finitely generated module over a commutative Noetherian local ring $(R,mathfrak{m})$ with $dim_R(M)=t$‎. ‎Let $I$ be an ideal of $R$ with $grade(I,M)=c$‎. ‎In this article we will investigate several ...

  • Quasilinear Schrödinger equations involving critical exponents in $mathbb{textbf{R}}^2$ 

    Wu, Y.؛ Yao, Y. (Springer and the Iranian Mathematical Society (IMS), 2016-12-01)
    ‎We study the existence of soliton solutions for a class of‎ ‎quasilinear elliptic equation in $mathbb{textbf{R}}^2$ with critical exponential growth‎. ‎This model has been proposed in the self-channeling of a‎ ‎high-power ...

  • A remark on the means of the number of divisors 

    Hassani, M. (Springer and the Iranian Mathematical Society (IMS), 2016-12-01)
    ‎We obtain the asymptotic expansion of the sequence with general term $frac{A_n}{G_n}$‎, ‎where $A_n$ and $G_n$ are the arithmetic and geometric means of the numbers $d(1),d(2),dots,d(n)$‎, ‎with $d(n)$ denoting the number ...

  • Image processing by alternate dual Gabor frames 

    Arefijammal, A.؛ Zekaee, E. (Springer and the Iranian Mathematical Society (IMS), 2016-12-01)
    ‎We present an application of the dual Gabor frames to image‎ ‎processing‎. ‎Our algorithm is based on finding some dual Gabor‎ ‎frame generators which reconstructs accurately the elements of the‎ ‎underlying Hilbert space‎. ...

View more